Posted by: Kedibone | 2012-05-26

Heartburn, Bloating 7 weeks Pregnant

Hi Dr, i''m 7 weeks prenant with 24hr heartburn, bloating and nausea. Is this normal? I eat litte or dont eat at all nd when i think i m ''better'' that will be when i vomit. i have become grumpy because i do not sleep well at night nd during weekends when not at work all i do is sleep.
i hate the taste of gaviscon nd the effect lasts for 5mins nd im back to square one

please help.

Kind regards,


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Heartburn and fatigue are normal symptoms during pregnancy. Unfortunately, Gaviscon is the only medication that is safe during pregnancy. There are a few different preparations and maybe the Gaviscon Advanced peppermint will not be as bad.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mabatho | 2012-05-28

I would you try drinking lots of water and rooiboos tea.

Reply to Mabatho

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.